Undiagnosed Symptoms Community
Lipitor and leg,buttox pain new pain
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lipitor and leg,buttox pain new pain

I am taking Lipitor and the last week i am having pains and tightness in the back of my legs and also pain on both sides of my buttox hurts when i sit down also. Is the lipitor causing these pains never had any before?
Related Discussions
6 Comments
Blank
Avatar_n_tn
I was reading up on this and yes that is a side effect
Blank
Avatar_n_tn
you need to let your dr. know....if it's from the lipitor you probably need to stop it.
Blank
Avatar_n_tn
I've been on Lipitor for about 2 years.  When I first started on the med, my legs did feel a little tired, especially if I walked up stairs.  That subsided, and I felt fine.  In the last year, I have developed pain in hip joints and knees.  It does not feel like muscle pain, but more like bone pain.  I stopped the Lipitor, and the pain has eased up a lot, but I still feel a little discomfort.  I have lost about 20lbs. and am not eating much red meat, so I think I can kick the cholesteral medication, can't wait to see what the blood work comes out as.  Talk with your doc and explain your symptoms.  Have you been on Lipitor for a while, and are you getting regular blood work, say every 3 to 4 months?
Blank
Avatar_n_tn
I took Lipitor and had major pain.   I had to stop taking the medication.   It is a big side effect of this type of drug.  I know several other people who had to stop this med because of the same problem.
Blank
Avatar_n_tn
I have been on 10mg a day lipitor for several years.In the last year I started to develope symtoms (symptoms) of Fatigue and muscle pain in the arms and legs and buttocks,I also had dizzy spells.
I am 58 I dont drink,dont smoke ,am reasonably fit and am accustomed to working long hours,so The only thing that came to mind was my regular lipitor regime.
I went to two doctors,one told me to continue the lipitor and the second one told me to stop. I decided to stop.
Two weeks later most of the arm and leg pain is gone{the buttock pain comes and goes but appears to be receeding,]I have occasional bouts of fatigue and the dizzyness has almost dissapeared ,I have adgusted my diet to avoid fatty foods.All in all I would say that I did the right thing.
I would like to hear from anyone  who has had similar problems .I would like to know how long it may take to get the toxic statins out of my system.

Roy
Blank
Avatar_n_tn
A related discussion, lipitor vs simisvastatin was started.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
18 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top General Health Answerers
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586_tn?1284669764
Blank
caregiver222
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ